advertisement
Question
Posted by: Li | 2009/05/20

The pill and libido

I have been on Triphasal for more than a year, the last couple of months, when I start with the last phase of my pills, my sex drive severely decreases! It really is a problem. Could the pill be responsible?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The Pill can cause a decrease in libido. You could try a differnt Pill, perhaps Femodene.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement